RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2017, Volume 13, 002, 30 pp. (Mi sigma1202)  

Symmetries of the Space of Linear Symplectic Connections

Daniel J. F. Fox

Departamento de Matemáticas del Área Industrial, Escuela Técnica Superior de Ingeniería y Diseño Industrial, Universidad Politécnica de Madrid, Ronda de Valencia 3, 28012 Madrid, Spain

Abstract: There is constructed a family of Lie algebras that act in a Hamiltonian way on the symplectic affine space of linear symplectic connections on a symplectic manifold. The associated equivariant moment map is a formal sum of the Cahen–Gutt moment map, the Ricci tensor, and a translational term. The critical points of a functional constructed from it interpolate between the equations for preferred symplectic connections and the equations for critical symplectic connections. The commutative algebra of formal sums of symmetric tensors on a symplectic manifold carries a pair of compatible Poisson structures, one induced from the canonical Poisson bracket on the space of functions on the cotangent bundle polynomial in the fibers, and the other induced from the algebraic fiberwise Schouten bracket on the symmetric algebra of each fiber of the cotangent bundle. These structures are shown to be compatible, and the required Lie algebras are constructed as central extensions of their linear combinations restricted to formal sums of symmetric tensors whose first order term is a multiple of the differential of its zeroth order term.

Keywords: symplectic connection; compatible Lie brackets; Hamiltonian action; symmetric tensors.

DOI: https://doi.org/10.3842/SIGMA.2017.002

Full text: PDF file (613 kB)
Full text: http://www.emis.de/.../002
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1606.07739
MSC: 53D20; 53D05; 53C05; 17B99
Received: June 30, 2016; in final form January 7, 2017; Published online January 10, 2017
Language:

Citation: Daniel J. F. Fox, “Symmetries of the Space of Linear Symplectic Connections”, SIGMA, 13 (2017), 002, 30 pp.

Citation in format AMSBIB
\Bibitem{Fox17}
\by Daniel~J.~F.~Fox
\paper Symmetries of the Space of Linear Symplectic Connections
\jour SIGMA
\yr 2017
\vol 13
\papernumber 002
\totalpages 30
\mathnet{http://mi.mathnet.ru/sigma1202}
\crossref{https://doi.org/10.3842/SIGMA.2017.002}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391394800001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014861997}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1202
  • http://mi.mathnet.ru/eng/sigma/v13/p2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:98
    Full text:18
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020